# SDR DXTA2015092906093

- Difficulty date: September 28, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 12,216 hours, 7,395 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coffeemaker
- Part number: 81366C0540120006
- Part serial: 19469245
- Condition: Odor
- Location: Galley
- Part time: 219 hours, 162 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: D

## Discrepancy

DURING GROUND OPS, PLASTIC BURNING ODOR OBSERVED IN CABIN.  APPEARS TO BE CONCENTRATED IN THE AREA OF THE OVERHEAD LIGHTING VALANCE, DIRECTLY ABOVE THE GALLEY WORK TABLE.  POWERED UP ACFT, INSPECTED AREA AROUND GALLEY, INCLUDING OVERHEAD LIGHTING.  FOUND BURNING SMELL COMING FROM COFFEE POTS.  R & R COFFEE POTS.  OPS & LEAK CHECKED SATISFACTORY.  WORK DONE IAW IMM 25-30-01 & CABIN EQUIPMENT OPERATION MANUAL.
